Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Amoxil & current HIV treatment meds - JB
Oct 31, 2000

Hi Dr. Bartlett! I am so excited to see that you are part of the forum! Did you get any of the desserts that I brought the Dr.? I certainly hope so! I am currently taking Zerit, Epivir and Viramune. Recently I was prescribed Amoxil 500mg to be taken 3 X's daily X 10 days for strep. This caused me a great deal of pain in my feet the very first night and numbness in my feet too. I am extremely fatigued and have decreased appetite. Are you aware of any adverse reactions when combining Amoxil with my current Hiv therapy? Thanks for your help!

Response from Dr. Bartlett

Your desserts are tremendous! Amoxicillin is not known to interact with the antiretrovirals you are taking, so I am a bit puzzled by your symptoms. Zerit can cause tingling and numbness due to peripheral neuropathy, but it would be strange for it to begin so acutely. Do you have any rash? At the end of the day, a return visit to see the doctor makes the most sense.

John A. Bartlett, M.D.



Previous
Skin sensitivity
Next
High LDL Cholesterol and extremely low HDL JB

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement